Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 90, NWS Melbourne, FL

August 6, 2005Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Aug 6, 2005, 6:18 PM EDT for Seminole County, Volusia County, Florida. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2005, 6:18 PM EDT (22:18 UTC)
Expired
Aug 6, 2005, 6:46 PM EDT
In force
28 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

Counties Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 109 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 6:20 PM EDTTSTM WND DMGSanford, FLLARGE TREES DOWN BLOCKING EASTBOUND LANE OF HIGHWAY 46A... AND ON COUNTRY CLUB ROAD CLOSE TO GROVE LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2005-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2005-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 062219
SVRMLB
FLC117-127-062300-
/O.NEW.KMLB.SV.W.0090.050806T2218Z-050806T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
618 PM EDT SAT AUG 6 2005

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL FLORIDA   
  THIS INCLUDES THE CITIES OF...SANFORD   
  WESTERN VOLUSIA COUNTY IN EAST CENTRAL FLORIDA
  THIS INCLUDES THE CITIES OF...DE BARY...ORANGE CITY

* UNTIL 700 PM EDT

* AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SANFORD...AND MOVING NORTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DE BARY AND DELTONA BY 625 PM EDT
  ORANGE CITY BY 630 PM EDT
  CASSADAGA AND LAKE HELEN BY 635 PM EDT
  DE LAND BY 645 PM EDT
  

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF AT ALL POSSIBLE...STAYING AWAY FROM WINDOWS AND DOORS AND
AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

LAT...LON 2873 8141 2875 8118 2915 8124 2910 8146

$$

KELLY
1 follow-up statement
000 
WWUS52 KMLB 062246
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
646 PM EDT SAT AUG 6 2005

FLC117-127-062256-
/O.CAN.KMLB.SV.W.0090.000000T0000Z-050806T2300Z/
SEMINOLE FL-VOLUSIA FL-
646 PM EDT SAT AUG 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN VOLUSIA AND
NORTHWESTERN SEMINOLE COUNTIES IS CANCELLED...

AT 646 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL. AS A
RESULT...THE WARNING HAS BEEN CANCELLED.

HOWEVER...RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL 
POSSIBLE FROM THE THUNDERSTORMS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION.

LAT...LON 2873 8141 2875 8118 2915 8124 2910 8146

$$

KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 1:32 PM EDT, 4 hours 46 minutes earlier.

Area forecast discussion, Aug 6, 1:32 PM EDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
132 PM EDT SAT AUG 6 2005

.DISCUSSION...

THROUGH TONIGHT...SEEMED TO BE A LITTLE SUBSIDENCE TO THE WEST OF
VORT OVER THE ATLANTIC EARLIER...BUT NOW WEST COAST STORMS ARE
DEVELOPING AND PUSHING INLAND. ACTIVITY WILL BEGIN TO AFFECT
INTERIOR OF EC FL BY MID AFTERNOON AND INCREASE NEAR THE EAST COAST
LATE THIS AFTERNOON AS INTERIOR STORMS AND OUTFLOWS REACH THE EAST
COAST COUNTIES AND INTERACT WITH EAST COAST BOUNDARY...WHICH IS
ALREADY DEVELOPING. EXPECT A FEW STRONG/MARG SVR STORMS AS ACTIVITY
APPROACHES E COAST LATER THIS AFTN...SEE HWOMLB FOR SPECIFICS ON
HAZARDS. HAVE INDICATED SCATTERED STORMS FOR THIS EVENING ALL
AREAS...WITH COVERAGE A LITTLE HIGHER NEAR THE EAST COAST. ACTIVITY
WILL BEGIN TO WIND DOWN SHORTLY AFTER SUNSET INTERIOR BUT MAY LINGER
A LITTLE LONGER NEAR THE EAST COAST.

SUN/MON...LOW/MID LEVEL TROUGHING ASSOCIATED WITH WEAK LOW OVER THE
CENTRAL GULF COAST WILL MAINTAIN A WESTERLY COMPONENT TO THE
STEERING FLOW AS LOW LEVEL RIDGE REMAINS SUPPRESSED TO THE SOUTH.
CURRENT WATER VAPOR LOOP SHOWING A LITTLE DRY AIR TRYING TO WRAP
AROUND THE LOW. TODAYS ETA SHOWING MORE MID LEVEL DRY AIR THAN
PREVIOUS RUN MOVING OVER THE EASTERN GULF AND CENTRAL FLORIDA AS
LOW/MID LEVEL LOW OVER THE NORTH CENTRAL GULF STATES MOVES LITTLE
THROUGH MON. NO SIGNIFICANT CHANGES FROM 00Z GFS/NAM NUMBERS ALONG
WITH CONTINUED PRECIPITABLE WATER VALUES AROUND 2 INCHES WARRANT
KEEPING POPS AT THEIR 50-60 PERCENT. LIGHT WESTERLY STEERING WINDS
SUGGEST SLOW STORM MOVEMENT WITH CONCENTRATION OF STORMS OVER THE
EASTERN HALF OF THE FORECAST AREA. LOCALLY HEAVY RAINS POSSIBLE...
WITH OUTFLOW WINDS PLAYING A LARGE ROLE IN STORM FORMATION AND
PROPAGATION.

TUE/WED...MODELS CONTINUE TO DEPICT THE LOW/MID LEVEL RIDGE BUILDING
BACK ACROSS THE SOUTHERN HALF OF THE PENINSULA. DECREASING RAIN
CHANCES LOOK GOOD AS TEMPERATURES ALOFT STAY WARM AND THERE IS LESS
MOISTURE TO WORK WITH.

THU-SAT...LONGER RANGE MODELS...I.E. GFSLR/CANADIAN/ECMWF...ALL SHOW
A DEEPENING HIGH PRESSURE SITUATION SETTING UP AS THE SURFACE TO
500MB RIDGE AXIS IS FORECAST TO BUILD NORTH INTO CENTRAL FLORIDA.
THE RESULTING SOUTHEAST TO EASTERLY FLOW MARKS A RETURN TO MORE
CLIMO AFTERNOON RAIN CHANCES OF 30 COASTAL/40 INTERIOR WITH
LINGERING 20 PERCENT EVENING INTERIOR AND POSSIBLE ISOLATED COASTAL
SHOWERS AND STORMS ALONG THE COAST TOWARD SUNRISE/MORNING.

&&

.MARINE...WINDS BEGIN SHIFT BACK TO SOUTHEAST BY TUESDAY AND REMAIN
THERE THROUGH THE REMAINDER OF THE FORECAST. SEAS STAY 3 FEET OR
LESS DUE TO LIGHT SURFACE FLOW. NO HIGHLIGHTS.

&&

.AVIATION...STORMS WILL BEGIN AFFECTING INTERIOR AIRPORTS BY 18-19Z
AND MOVE TOWARD EAST COAST THROUGH LATE AFTERNOON. STRONGER STORMS
ANTICIPATED NEAR EAST COAST LATE AFTN/EARLY EVE. IN ADDITION TO
REDUCED VSBYS/CIGS STRONGER STORMS MAY CONTAIN STRONG GUSTS/HAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  90  73  89 /  40  60  30  60
MCO  74  91  74  92 /  30  60  30  60
MLB  74  90  73  90 /  40  60  30  60
VRB  75  89  73  90 /  40  60  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...GLITTO
LONG TERM....WIMMER
Hazardous weather outlook, Aug 6, 10:28 AM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OFFICE MELBOURNE FL
1028 AM EDT SAT AUG 6 2005

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
062000-
COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE-
COCOA BEACH TO JUPITER INLET OUT TO 20 NM-
FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE-
FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-
1028 AM EDT SAT AUG 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

...NUMEROUS LIGHTNING STORMS EXPECTED THIS AFTERNOON...

.DAY ONE...TODAY:

...THUNDERSTORM IMPACT...
AN UPPER TROUGH WEST OF THE STATE COMBINED WITH A MOIST AND UNSTABLE
ATMOSPHERE WILL RESULT IN NUMEROUS LIGHTNING STORMS THIS AFTERNOON.
WEST WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE WILL LIMIT THE
INLAND PROGRESSION OF THE AFTERNOON EAST COAST SEA BREEZE. SCATTERED
STORMS WILL REACH INTERIOR SECTIONS FROM WEST CENTRAL FLORIDA BY MID
AFTERNOON. STORM COVERAGE AND INTENSITY WILL INCREASE NEAR THE EAST
COAST LATE THIS AFTERNOON AS STORMS AND OUTFLOWS FROM THE INTERIOR
APPROACH THE COAST AND INTERACT WITH THE EAST COAST BOUNDARY.

THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF
50 TO 60 MPH...FREQUENT TO EXCESSIVE LIGHTNING AND PEA TO COIN SIZE
HAIL. ENHANCED WIND SHEAR NEAR THE EAST COAST MAY ALSO RESULT IN A
BRIEF FUNNEL CLOUD OR TORNADO LATE THIS AFTERNOON. PERSONS OUTDOORS
SHOULD KEEP AN EYE TO THE SKY AS CONDITIONS MAY CHANGE RAPIDLY. BE
PREPARED TO MOVE INDOORS AT THE FIRST SIGN OF THREATENING WEATHER.

...FLOOD IMPACT...
LOCALIZED RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE WITH
THE STRONGEST STORMS THIS AFTERNOON AND INTO THE EARLY EVENING.
TEMPORARY INUNDATION OF LOW LYING FLOOD PRONE AREAS WITH PONDING
OF WATER ON ROADWAYS IS EXPECTED. MOTORISTS SHOULD USE EXTRA CARE ON
WET ROADWAYS...REDUCING SPEED AND ALLOWING EXTRA FOLLOWING DISTANCE.

...MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STRONG LIGHTNING STORMS WILL BE POSSIBLE OVER THE
INTRACOASTAL AND IMMEDIATE COASTAL WATERS FROM LATE AFTERNOON INTO
EARLY EVENING. STORMS MOVING OFFSHORE OR PARALLEL TO THE COAST WILL
BE CAPABLE OF WIND GUSTS OF 35 TO 45 KNOTS OR HIGHER...FREQUENT
CLOUD TO WATER LIGHTNING AND ROUGH SEAS.

...WATERSPOUT IMPACT...
DUE TO THE MARINE SEA BREEZE BOUNDARY...ENHANCED TURNING OF WINDS
WILL BE POSSIBLE WITHIN THE COASTAL ZONE. INTERACTION OF MARINE AND
OTHER SMALL SCALE BOUNDARIES WITH STORMS APPROACHING FROM THE NORTH
AND WEST MAY PROMOTE THE DEVELOPMENT OF WATERSPOUTS AT THE COAST AND
OVER THE INTRACOASTAL WATERWAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY:
NUMEROUS SCATTERED AFTERNOON LIGHTNING STORMS ARE EXPECTED SUNDAY
AND MONDAY. LIGHTNING STORM COVERAGE IS EXPECTED TO BECOME SCATTERED
BY TUESDAY AND THROUGH THE REMAINDER OF THE WORK WEEK AS HIGH
PRESSURE BUILDS INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF
A SEVERE WEATHER WARNING IS ISSUED IN YOUR AREA.

PENDERGRAST/GLITTO

In the hours before

Special weather statement, Aug 6, 2:59 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
259 PM EDT SAT AUG 6 2005

FLZ144-061945-
SOUTHERN LAKE COUNTY-
259 PM EDT SAT AUG 6 2005

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL APPROACHING WESTERN LAKE COUNTY...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
INTENSIFYING STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
WEST OF MASCOTTE...MOVING EAST AT 10 MPH. THE STORM AND OTHER
STRENGTHENING STORMS WILL MOVE INTO WESTERN LAKE COUNTY SHORTLY
AFTER 3 PM. AREAS AFFECTED INCLUDE LEESBURG...OKAHUMPKA...AND
MASCOTTE.

IF THE STORMS STRENGTHEN FURTHER...A WARNING WILL BE ISSUED.

52
Special weather statement, Aug 6, 4:00 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT SAT AUG 6 2005

FLZ144-062045-
SOUTHERN LAKE COUNTY-
400 PM EDT SAT AUG 6 2005

...STORMS WITH EXCESSIVE LIGHTNING OVER SOUTHWESTERN LAKE COUNTY...

AT 352 PM EDT...WEATHER RADAR AND LIGHTNING DETECTION EQUIPMENT
INDICATED A CLUSTER OF STORMS OVER SOUTH LAKE COUNTY THAT WAS
GENERATING EXCESSIVE LIGHTNING.  STRONG GUSTY WINDS CAN BE EXPECTED
AS WELL.  THE STORMS WERE APPROACHING THE TOWN OF CLERMONT AT ABOUT
10 MILES PER HOUR.

IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED
AUTOMOBILE. TREES AND OPEN SHELTERS FOUND ON A BEACH OR GOLF COURSE
OFFER NO PROTECTION.

BOATERS ON THE OPEN WATER ARE ESPECIALLY VULNERABLE TO THE DANGERS OF
LIGHTNING. GET TO SAFE HARBOR AT THE FIRST SIGN OF A LIGHTNING STORM
THEN SEEK SHELTER IN A BUILDING OR ENCLOSED VEHICLE AS QUICKLY AS
POSSIBLE.

BRAGAW
Special weather statement, Aug 6, 5:15 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
515 PM EDT SAT AUG 6 2005

FLZ045-046-053-062215-
ORANGE-OSCEOLA-SEMINOLE-
515 PM EDT SAT AUG 6 2005

...BOUNDARY COLLISION EXPECTED TO GENERATE LINE OF STRONG STORMS
FROM SEMINOLE COUNTY SOUTHWARD ACROSS CENTRAL ORANGE COUNTY AND
NORTHERN OSCEOLA COUNTY...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
BOUNDARIES ABOUT TO COLLIDE OVER SEMINOLE...ORANGE AND OSCEOLA
COUNTIES. THIS WILL LIKELY RESULT IN A SOLID OR BROKEN LINE
OF STRONG STORMS CAPABLE OF PRODUCING FREQUENT TO EXCESSIVE
LIGHTNING STRIKES...STRONG DOWNBURST WINDS AND SMALL HAIL THROUGH
615 PM. MOVEMENT WILL BE TOWARD THE EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE FREQUENT TO
EXCESSIVE LIGHTNING...STRONG WINDS AND SMALL HAIL INCLUDE
SANFORD...WINTER SPRINGS...AZALEA PARK...ORLANDO EXECUTIVE AND
INTERNATIONAL AIRPORTS AND NARCOOSSEE.

KELLY
Special weather statement, Aug 6, 5:55 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
555 PM EDT SAT AUG 6 2005

FLZ058-062245-
OKEECHOBEE-
555 PM EDT SAT AUG 6 2005

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL SOUTH OKEECHOBEE COUNTY...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER TAYLOR
CREEK ON THE NORTH SHORE OF LAKE OKEECHOBE.  THE STORM WAS NEARLY
STATIONARY.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FOUR SEASONS ESTATES.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

BRAGAW
Special weather statement, Aug 6, 6:14 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
614 PM EDT SAT AUG 6 2005

FLZ041-046-062300-
INLAND VOLUSIA COUNTY-SEMINOLE-
614 PM EDT SAT AUG 6 2005

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL NORTHWESTERN SEMINOLE COUNTY MOVING INTO WESTERN VOLUSIA
COUNTY...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
SANFORD...MOVING NORTH AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE DE BARY...ORANGE CITY AND DELAND.

KELLY

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.